# SDR AALA201603299010

- Difficulty date: March 28, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 18,197 hours, 9,295 cycles
- Engine: Cfmint CFM565B4
- Engine time: 48,782 hours, 22,733 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G01
- Part serial: 779578
- Condition: Leaking
- Location: Nr 1
- Part time: 48,782 hours, 22,733 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  DURING DESCENT THE FLIGHT CREW REPORTED A DIRTY SOCK SMELL IN THE CABIN, RESULTING IN THE CREW RECEIVING MEDICAL EVALUATION.  FOUND EVIDENCE OF OIL WETTING IN THE HPC SECTION OF THE NR 1 ENG.  REPLACED IT IAW TASK CARD 26L40071001.  A SATISFACTORY LEAK & OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS BEING NOTED.
